Our expert says:
Ech, by the time I received this message, your 2.30 time had already passed. Actually, counselling is usually a better bet --- the benzos, which some docs hand out fairly readily, can make you drowsy, woozy and maybe even a little more comfortable, but at a cost, such as being less alert to the things you still need to get done, and also there's some evidence suggesting that it postpones grief and may make it harder to work through and get rid of the bad feelings of this sort, rather than being as helpful as we'd prefer.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.